What should I avoid?
Do not use any other over-the-counter medication without first asking your doctor or pharmacist. Aspirin is contained in many medicines available over the counter. If you take certain products together you may accidentally take too much aspirin. Read the label of any other medicine you are using to see if it contains aspirin.
Avoid drinking alcohol while you are taking this medicine. Alcohol may increase your risk of stomach bleeding.
If you are taking this medicine to prevent heart attack or stroke, avoid also taking ibuprofen (Advil, Motrin). Ibuprofen may make aspirin less effective. If you must use both medications, take the ibuprofen at least 8 hours before or 30 minutes after you take the aspirin (non-enteric coated form).